# SDR 9622649605

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47223
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch Assy
- Part number: 59151695505
- Condition: Failed
- Location: Lt Mlg Door
- Part time: 1,430 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR RETRACTION.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.   MAITNENANCE REPLACED LEFT MAIN GEAR DOOR UPLATCH ASSEMBLY, OPERATIONAL CHECK NORMAL.
